# SDR AALA20040764

- Difficulty date: July 26, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067727
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAS - INFLIGHT T392/26 AIRCRAFT AIR INTERRUPT INTO LAS WITH BURNING SMELL AND LITE HAZE IN CABIN.  LANDED WITHOUT INCIDENT.  FOUND RIGHT RECIRCULATON FAN CIRCUIT BREAKER POPPED.  FOUND BAD BEARINGS IN FAN.  REPLACED RIGHT RECIRCULATION FAN.  OPERATED BOTH ENGINES AND PACKS WITH NO SMELL FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
